Mathematical Biosciences and Engineering, 2014, 11(5): 1175-1180. doi: 10.3934/mbe.2014.11.1175.

Primary: 34K20, 92D30; Secondary: 34D23.

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Disease dynamics for the hometown of migrant workers

1. Department of Mathematics, Wilfrid Laurier University, Waterloo, Ontario

A recent paper by L. Wang, X. Wang J. Theoret. Biol. 300:100--109 (2012) formulatedand studied a delay differential equation model for disease dynamics in a region where a portionof the population leaves to work in a different region for an extended fixed period. Upon return,a fraction of the migrant workers have become infected with the disease.The global dynamics were not fully resolved in that paper, but are resolved here. We show thatfor all parameter values and all delays, the unique equilibrium is globally asymptotically stable,implying that the disease will eventually reach a constant positive level in the population.
  Figure/Table
  Supplementary
  Article Metrics

Keywords Delay; migrant workers; epidemiology.; global stability; Lyapunov functional

Citation: Ram P. Sigdel, C. Connell McCluskey. Disease dynamics for the hometown of migrant workers. Mathematical Biosciences and Engineering, 2014, 11(5): 1175-1180. doi: 10.3934/mbe.2014.11.1175

References

 

This article has been cited by

  • 1. C. McCluskey, Global stability for an $SEI$ model of infectious disease with age structure and immigration of infecteds, Mathematical Biosciences and Engineering, 2015, 13, 2, 10.3934/mbe.2015008
  • 2. Ram P. Sigdel, C. Connell McCluskey, Global stability for an SEI model of infectious disease with immigration, Applied Mathematics and Computation, 2014, 243, 684, 10.1016/j.amc.2014.06.020
  • 3. Wei Yang, Zhan Shu, James Lam, Chengjun Sun, Global dynamics of an HIV model incorporating senior male clients, Applied Mathematics and Computation, 2017, 311, 203, 10.1016/j.amc.2017.05.030
  • 4. Xiao Wang, Zhaohui Yang, Xiongwei Liu, Periodic and almost periodic oscillations in a delay differential equation system with time-varying coefficients, Discrete and Continuous Dynamical Systems, 2017, 37, 12, 6123, 10.3934/dcds.2017263
  • 5. Hong Zhang, Xiongwei Liu, Mingquan Yang, Global exponential stability of a delay reduced SIR model for migrant workers’ home residence, Applied Mathematics Letters, 2015, 50, 119, 10.1016/j.aml.2015.06.014
  • 6. Hebai Chen, Lan Zou, How to control the immigration of infectious individuals for a region?, Nonlinear Analysis: Real World Applications, 2019, 45, 491, 10.1016/j.nonrwa.2018.07.018
  • 7. Gang Huang, Chenguang Nie, Yueping Dong, Global stability for an SEI model of infectious diseases with immigration and age structure in susceptibility, International Journal of Biomathematics, 2019, 10.1142/S1793524519500426

Reader Comments

your name: *   your email: *  

Copyright Info: 2014, Ram P. Sigdel, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved